Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Lisa on December 31, 1998, at 8:18:46

In reply to Re: Effexor-side effects, posted by Mattias on December 30, 1998, at 19:30:41

> > After trying just about every kind of anti-depressant,
> > my psychiatrist put me on Effexor. I am currently
> > taking 300mg a day (150mg twice a day) and I really
> > starting to feel better, but does anyone ever have
> > muscle spasms? I have noticed that not only do I have
> > trouble sleeping because of the strange dreams, but
> > everytime I try to sleep I can feel my legs jump and
> > quiver uncontrolably. I never feel rested.
> Im taking Efexor 75mg a day and I have never experienced muscle spasms but I have trouble to fall asleep.
> My psychiatrist gave me Imovane to help me fall asleep, and it helped the first weeks
> but now its effect is decreased and has started to make me sweat when I sleep.
> When I wake up my bed is wet. This never happened when I took Imovane with Prozac.

I have experienced the sweating when I sleep and when I wake I feel damp also. I have never taken Imovane, but my
psychiatrist did have me taking ambien. Now I have to rely on just pure luck. What do you suggest?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa thread:1893
URL: http://www.dr-bob.org/babble/19990401/msgs/1927.html